MathSciNet Relay Station
MathSciNet bibliographic data
MR2180067 54H25 (54E50 68Q55)
Oltra, Sandra; Valero, Oscar Banach's fixed point theorem for partial metric spaces. Rend. Istit. Mat. Univ. Trieste 36 (2004), no. 1-2, 17–26 (2005).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement